# SDR NOCA17306

- Difficulty date: October 17, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 233T321033
- Part serial: D00999
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS CAME ON IN FLIGHT UN-COMMANDED.  REPEAT WRITE UP, SEE 10/14/06.  REMOVED AND REPLACED EMERGENCY CONTROL PANEL PER AMM 33-51-08.  OPS CHECKS NORMAL, OK FOR SERVICE.
